MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA IM CREATINE KINASE MB (CKMB); DIFFERENTIAL RATE KINETIC METHOD, CPK OR ISOENZYMES

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA IM CREATINE KINASE MB (CKMB); DIFFERENTIAL RATE KINETIC METHOD, CPK OR ISOENZYMES
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer obtained an initial elevated atellica im creatine kinase mb (ckmb) result on a serum sample which did not fit with the clinical picture of the patient.The initial result was not reported to the physician and was retested on the same day.The retest results were lower and considered correct and reported to the physician.There are no allegations of patient or user intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer reported an observation of an initial discordant (elevated) atellica im creatine kinase mb (ckmb) result on a serum sample which did not fit with the clinical picture of the patient.The elevated initial result was not reported to the physician and was retested on the same day.The retest results were lower and considered correct and reported to the physician.There are no allegations of patient or user intervention or adverse health consequences due to the event.Quality control (qc) was within acceptable ranges.There were no issues with other assays on the analyzer.There were no error messages on the analyzer at the time of testing.A precision study was performed on the analyzer with a known negative sample and no issues were observed.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 1219913-2025-00084 on 23-apr-2025.Siemens completed investigation for an outside of the united states (ous) customer report of an initial elevated atellica im creatine kinase mb (ckmb) result relative to a lower retest result.Reagent issues were ruled out based on review of quality control (qc) which showed recovery within acceptable ranges and no issues were reported with other patient samples.Return of the patient sample for further investigation is not warranted because discordant result was not reproducible.It was noted that the sample was serum and was poured off into a sample cup prior to retesting.Instrument log files were reviewed: and there was no evidence of a hardware issue that is impacting delivery of ckmb reagents or sample.No instrument errors were present at the time the discordant result was generated.Based on the available information, the cause of the discordant result is inconclusive, but sample integrity issue is possible as the sample was poured off prior to repeat and no reagent/instrument issues were observed.The issue was isolated to this one sample.A product issue was not identified.The customer is operational, and the reported issue is resolved by routine troubleshooting.

Brand Name
ATELLICA IM CREATINE KINASE MB (CKMB)
Common Device Name
DIFFERENTIAL RATE KINETIC METHOD, CPK OR ISOENZYMES
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key21890517
Report Number1219913-2025-00084
Device Sequence Number17026814
Product Code JHS
UDI-Device Identifier00630414598574
UDI-Public(01)00630414598574(10)43277282(17)250917
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K962126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2025
Device Model NumberN/A
Device Catalogue Number10995530
Device Lot Number43277282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown